# SDR CHIR2879

- Difficulty date: July 11, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N6674D
- Make and model: Boeing 1072
- Aircraft serial: 4
- Aircraft time: 78,345 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Fire Detector
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  THE NR 1 FIRE HANDLE WARNING LIGHT ILLUMINATED.  FALSE FIRE WARNING,  FLIGHT CONTINUED.  DURING TROUBLESHOOTING,  FOUND THE NR 1 FWD OUTBOARD FIRE DETECTOR TO HAVE VOLTAGE IN EXCESS OF 11 VOLTS ON PIN B OF THE LARGE CONNECTOR OF THE FIRE CONTROL AMPLIFIER. NORMALLY THIS WOULD INDICATE A DEFECTIVE FLAME DETECTOR. AFTER UNCLAMPING THE WIRE BUNDLE LEADING TO THE DC JUNCTION BOX, CONNECTOR 300P15, FOUND 8 WIRES CHAFED THROUGH THEIR INSULATING SHEATHING. REPAIRED THE WIRING AND RETESTED THE CIRCUIT,  SHOWS THE FLAME DETECTOR FUNCTIONING PROPERLY. SUPPLEMENTAL INFORMATION; THE DETECTORS IN THIS A/C HAVE BEEN REPLACED WITH P/N 477223 FLAME DETECTORS IAW COLUMBIA HELICOPTERS, INC. SB 107-26-S0004.
